# SDR SWAA2024021242024

- Difficulty date: January 17, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Lbl24.82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT LEVEL STA 695 AND LBL 24.82 AT PASSENGER CABIN 2024-67101<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24.TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED AT LEVEL STA 695 AND LBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED AT LEVEL STA 695 AND LBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW
